# SDR SWAA2021082696770

- Difficulty date: July 21, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9 ; / [01] REMOVED CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 1.6' X 0.7'. DAMAGED PART HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.; [02] VERIFIED REMOVED CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 1.6' X 0.7'. DAMAGED PART HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.; [03] REQUEST NDI TO PERFORM UT INSPECTION OF DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9 TO VERIFY REMAINING THICKNESS.; [04] REQUEST NDI TO PERFORM HFEC INSPECTION OF DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9 TO VERIFY CRACK FREE CONDITION.; [05] REQUEST NDI TO PERFORM HFEC INSPECTION OF OPEN HOLES IN DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; RBL 9 TO CRACK FREE CONDITION
